# SDR EIAA9667

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912494501
- Condition: Corroded
- Location: Bs 370-427
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - CORRODED FORWARD CARGO LOWER DOOR JAMB AT STATION 370-427.  FABRICATED NEW SECTION AND INSTALLED PER SRM 53-05 FIG 44, 51-30-2 AND 51-10-3.  (M)
